# SDR IMJ2002F00000

- Difficulty date: January 24, 2002
- Submitted: February 6, 2002
- Operation: Air carrier
- Aircraft: N17LK
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600037
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1EN1186
- Condition: Failed
- Location: Nlg Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LANDING GEAR EXTENSION, THE GREEN NOSE LIGHT DID NOT ILLUMINATE INDICATING THAT THE NOSE GEAR WAS NOT DOWN AND LOCKED.  FOUND HIGH ELECTRICAL RESISTANCE IN SWITCH ON NOSE GEAR ACTUATOR.  OHM CHECK COULD BE ADDED TO THE PHASE 5 INSPECTION.  A CHECK OF THE SWITCH ADJUSTMENT AND CONDITION OF THE ACTUATING BALL (BETWEEN THE SWITCH AND ACTUATING PISTON) COULD ALSO BE ADDED.
